# SDR SWAA2012040302814

- Difficulty date: March 29, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 63,863 hours, 60,089 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Part serial: NS0204
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER SKIN CRACKED AT STA. 96.6.  REPAIRED SKIN PER EA.
